Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Floer homology of surgeries on two-bridge knots

Jacob Rasmussen

Algebraic & Geometric Topology 2 (2002) 757–789

arXiv: math.GT/0204056

Abstract

We compute the Ozsváth–Szabó Floer homologies HF± and HF̂ for three-manifolds obtained by integer surgery on a two-bridge knot.

Keywords
Floer homology, two-bridge knot
Mathematical Subject Classification 2000
Primary: 57R58
Secondary: 57M27
References
Forward citations
Publication
Received: 9 April 2002
Accepted: 9 September 2002
Published: 2 October 2002
Authors
Jacob Rasmussen
Department of Mathematics
Harvard University
Cambridge MA 02138
USA